Fuzzy Upper Bounds in Groupoids

Loading...
Thumbnail Image
Date
2014
Journal Title
Journal ISSN
Volume Title
Publisher
Hindawi
Abstract

The notion of a fuzzy upper bound over a groupoid is introduced and some properties of it are investigated. We also define the notions of an either-or subset of a groupoid and a strong either-or subset of a groupoid and study some of their related properties. In particular, we consider fuzzy upper bounds in Bin(X), where Bin(X) is the collection of all groupoids. Finally, we define a fuzzy-d-subset of a groupoid and investigate some of its properties..

Description
Keywords
Multidisciplinary Sciences
Citation
Ahn, S. S., Kim, Y. H., & Neggers, J. (2014). Fuzzy Upper Bounds in Groupoids. In The Scientific World Journal (Vol. 2014, pp. 1–6). Hindawi Limited. https://doi.org/10.1155/2014/697012